# SDR SWAA2022090746566

- Difficulty date: August 26, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 55,447 hours, 36,716 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Attach Bolt
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON UPPER ATTACH ANGLE AT STA 663 OUTBOARD SIDE OF RBL 45 WL 193. VERIFIED WITH HFEC / [01] REMOVED DRAIN COVER I.A.W SRM 51-40-02-0G-0;[02] REMOVED ELEC PLUGS COVER AT W/W R/H AFT OF 663 CEILING I.A.W SRM 51-40-02-0G-0;[03] REMOVED GROUND SPOILER VALVE MOUNT I.A.W SRM 51-40-02-0G-0;[04] RECEIVED FORMED AND HEAT TREATED -1 AND -2 REPAIR ANGLES FROM BACKSHOP IAW E/A 22-157-02626-WIP1 STEP 7A. BACKSHOP W/O# 44093-6000-0001;[05] VERIFIED STEP 4;[06] BLADDER SEALS REMOVED FOR REPAIR;[07] OK TO INSTALL ITEMS REMOVED ION STEPS 1; 3; AND 6;[08] INSTALLED DRAIN COVER; GROUND SPOILER VALVE MOUNT; AND BLADDER SEALS IAW SRM 51-40-02 AND BOEING DWG 111A1000 REV A;[09] VERIFIED STEP 8 C/W;[10] OK GIVEN TO REINSTALL REMOVED ELEC PLUGS COVER;[11] REINSTALLED ELEC PLUGS COVER I.A.W SRM 51-40-02-0G-0;[12] VERIFIED STEP 11 C/W;[13] ACCOMPLISHED FUEL LEAK CHECK OF CNT TANK FASTENERS IAW AMM 28-11-00-210-801 LEAK CHECK GOOD;[14] VERIFIED STEP 13 C/W;[15] VERFIED REPAIR IS COMPLETE IAW EA 22-157-02626;[16] VERIFIED STEP 15 C/W; JOB COMPLETE; AUDIT C/W
